MAUDE Adverse Event Report: COOK INC GUNTHER TULIP VENA CAVA FILTER RETRIEVAL SET; MMX DEVICE, PERCUTANEOUS RETRIEVAL

COOK INC GUNTHER TULIP VENA CAVA FILTER RETRIEVAL SET; MMX DEVICE, PERCUTANEOUS RETRIEVAL
Model Number G13287
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during attempted retrieval of an unspecified cook celect filter, the ¿y-connector¿ separated from a gunther tulip vena cava filter retrieval set¿s snare.The filter had been in place for twelve years.Per the reporter, the hook of the filter was easily captured with the snare.A moderate amount of force was needed to advance the sheaths over the filter in order to collapse it, and the ¿connection between the inner and outer sheath broke.¿ the outer sheath accordioned outside of the access site/body, and the ¿y-connector¿ broke from the snare.The complaint device was removed without difficulty.The retrieval procedure was aborted and rescheduled to be completed another day.A section of the complaint device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.

Brand Name
GUNTHER TULIP VENA CAVA FILTER RETRIEVAL SET
Common Device Name
MMX DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24847538
Report Number1820334-2026-00405
Device Sequence Number5651727
Product Code MMX
UDI-Device Identifier20827002132874
UDI-Public(01)20827002132874(17)290128(10)16958775
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K222254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG13287
Device Catalogue NumberGTRS-200-RB
Device Lot Number16958775
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale